# SDR R61A20090019

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 2,987 hours, 2,402 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 1401
- Condition: Failed
- Location: Le Slat
- Part time: 2,983 hours, 2,397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MESSAGE ON APPROACH INTO PHL.  CREW DECLARED EMERGENCY INTO PHL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C, TROUBLESHOT PROBLEM DOWN TO RT OUTBOARD SKEW SENSOR.  MTX REMOVED AND REPLACED THE RT OUTBOARD 3/4 SKEW SENSOR AND PERFORMED OPS CHECK PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
